# SDR SWAA2021061472133

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS772 LBL8 WL157. ; / VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER ON CHANNEL SPLICE BS 767 TO 767+9 LBL8 WL 157 I.A.W AMM 51-21-41-370-802 & AMM 51-21-72-370-804 OK TO INSTALL; INSTALLED CHANNEL SPLICE AT AFT CARGO BAY BS772 LBL8 WL157 IAW SRM 53-00-53-2R-2 FIG 203 ALTERNATIVE 5; INSPECTION COMPLETE
